# SDR RU3A20200108001

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Aircraft time: 12,969 hours, 5,452 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: Activated
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL PROTECTION SYSTEM FAIL LIGHTS FLASHING IN FLIGHT.
